# SDR ASAA0976730

- Difficulty date: October 3, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 35,619 hours, 15,960 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 146A8123U6
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY THRESHOLD CLOSEOUT WEB MULTIPLE AREAS OF CORROSION. REMOVED AND REPLACED AFT CARGO BAY THRESHOLD.
